# SDR AALA201906249008

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 6,960 hours, 2,782 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: F06837
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDING GEAR DISAGREEMENT LIGHTS ON, ALL SIX GREEN LDG GEAR LIGHTS ON AFTER GEAR DOWN SELECTION. RED LIGHTS OUT AFTER TOUCHDOWN. MAINTENANCE REPLACED LANDING GEAR CONTROL LEVER MODULE IAW AMM 32-31-11-400-801. SYSTEM TEST NORMAL.
